# SDR USAA2012082200001

- Difficulty date: August 21, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 57,040 hours, 8,919 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079303AC
- Part serial: 9954126
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 57,032 hours, 8,918 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 720, CLT - FCO - AT 80 KTS, "CABIN PRESS 1&2 FAULT,"  ABORTED TAKEOFF AT 100 KTS.  MAINTENANCE REMOVED AND REPLACED CABIN PRESSURE CONTROLLER 2.
